In this post here, you state you started tapering your drugs in 2016, but in your signature, you state you came off the lorazepam at the end of 2015. Do you mean you came off the lorazepam in 2015 and it's the Effexor and Wellbutrin tapers that were in 2016?
Brain fog and other symptoms can also be from the lorazepam withdrawal, so it's important to figure out which symptoms are coming from which class of drugs. Please note that lorazepam is a benzodiazepine and benzodiazepines carry great risk of reinstatement after you've been off for more than two weeks.
In your signature you mention reintroducing Wellbutrin and having an adverse reaction. Do you remember the Wellbutrin dose you reinstated at? Also, do you have a date or the number of days / weeks it was reinstated after having come off the drug?
Reinstatements do carry risks, especially this far out and with a previous reinstatement not being effective. Also, your symptoms may still be from the lorazepam taper, these are all factors should be considered. If you have more details, it will help.
What are you doing to help with your symptoms of anxiety? Have you tried meditation or yoga? You may find some ideas to help with some of your symptoms:
Non-drug Techniques to cope with emotional symptoms
Because you went on these drugs for, as you say, being rather shy and anxious, learning new skills will definitely help you as you heal. And if they are helpful during withdrawal and you keep practicing them, they will serve you well into the future.
Many of us find that the process of coming off these drugs and coping with withdrawal makes us more confident than we were before we went on these drugs. So as painful and distressing as this is, know that you're going to heal from this and that you got off some very toxic drugs that many people never escape from.
I hope some of these ideas are helpful and you can get back into the workforce soon.
Locked up and forced onto drugs as a teenager - misdiagnosed manic depressive.
Developed dependency and stayed on cocktails of drugs for nearly 30 years.
My Intro: Shep's Journey
Last drug cocktail: Seroquel, Halcion, Klonopin, Sonata, Vibrydd, and Dexetrine
After 30 years of polydrug use, completely med free May 22, 2015.
Remaining symptoms: dp/dr with memory problems and insomnia
I am not a medical professional, and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.